# SDR MWEA020007

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 992348471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT HAS LIGHT CORROSION AROUND SEVERAL FASTENER HOLES FROM STATION 192 TO 200.  REMOVED CENTER FLOOR SUPPORT.  DRILLED, TRIMMED AND INSTALLED NEW CENTER FLOOR SUPPORT.
